# SDR UPS98826525

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, THE FUSELAGE SKIN AT STA 850 AND STR 24L JUST ABOVE THE WING HAS HEAVY CORROSION.  REPAIRED AREA IAW 8110-3 APPROVED DHC SK803-975.
